MathSciNet Relay Station
MathSciNet bibliographic data
MR1284108 (95f:30064) 30H05 (30D99 46E20)
Hedenmalm, Håkan; Zhu, Ke He On the failure of optimal factorization for certain weighted Bergman spaces. Complex Variables Theory Appl. 19 (1992), no. 3, 165–176.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement